Norivir to 400mg Reyataz
Jul 11, 2012
HIV for 26 years and healthy! I have been on Norivir,Reyataz and Combivir for 4 years. Undetectable viral load, 560 t-cells and feel great except for a bloating feeling. My doctor suggested stopping the Norivir and increasing my Reyataz to 400mg. Any suggestions on the switch? Is this common in therapy? Can i ever go back on Norivir if I stop? Thank you for any advice!
Response from Dr. Young
Hello and thanks for posting.
Atazanavir (Reyataz) can either be dosed 300 mg with ritonavir (Norvir) or 400 mg without ritonavir. It's a reasonable to presume that some of your side effects could be related to the Norvir, so a simplification to unboosted atazanavir might help.
A number of my patients receive unboosted atazanavir (usually with abacavir/lamivudine), as studied in the ARIES clinical trial.
Should you need to in the future, this switch doesn't preclude going back to Norvir.
I hope that's helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Bumps On Penis A Sign Of Acute HIV Infection?
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Black Spots After Licking Vagina Worried I Have HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Rectal Bleeding After Condom Broke Anal Worried I Have HIV
- Rectal Bleeding After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.